Advances in Differential Equations

A symbiotic self-cross diffusion model

Marcelo Montenegro and Antonio Suárez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work, we show existence and non-existence results of coexistence states for a Lotka-Volterra symbiotic model with self and cross-diffusion in one species. We study the behavior of the set of positive solutions when the cross-diffusion or the self-diffusion parameter is large.

Article information

Adv. Differential Equations, Volume 19, Number 9/10 (2014), 833-856.

First available in Project Euclid: 1 July 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J57: Boundary value problems for second-order elliptic systems 35A01: Existence problems: global existence, local existence, non-existence 35B32: Bifurcation [See also 37Gxx, 37K50] 35B44: Blow-up 335J62 92D25: Population dynamics (general)


Montenegro, Marcelo; Suárez, Antonio. A symbiotic self-cross diffusion model. Adv. Differential Equations 19 (2014), no. 9/10, 833--856.

Export citation